# SDR AALA202302225602

- Difficulty date: January 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEVERAL AREAS OF CORROSION IN AFT CARGO COMPARTMENT INTERNAL FUSELAGE SKIN BETWEEN STA 727I AND STA 787 STR 27L-27R. PERFORMED DOUBLER REPAIR PER SRM.
